Gained 30 lbs on Cymbalta/Abilify

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 10/19/2009 3:49 PM (GMT -7)   
I've gained 30 lbs in 6 months despite power walking an hour every day
and limiting calories. I have a pdoc appt. on Wed and I want to switch meds
to something that won't make me gain weight.

I'm really bummed about my weight.

Does anyone know if Celexa makes you gain weight? Or any other meds?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/19/2009 4:09 PM (GMT -7)   
Hi red lightening,

Both weight gain and weight loss are associated with Celexa. Unfortunately, weight gain is very common with SSRI's. Definitely talk to your doc, though, because some are weight neutral, and a good psych will know which ones are better.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:55 AM (GMT -7)
There are a total of 2,735,834 posts in 301,337 threads.
View Active Threads


Who's Online
This forum has 151437 registered members. Please welcome our newest member, stevclemon.
252 Guest(s), 15 Registered Member(s) are currently online.  Details
Lillye, George_, Michael_T, tickcheckguy, Scaredy Cat, reminder, Charmed3, pmm73, fibrocushie, cr3ativegirl, ChickenArise, Mustard Seed, (Seashell), iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer